Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

On depo injections, have consistent tenderness in nipples, sick feeling, mood swings. Diarrhea bugs on rounds in the family. Causes?

hello i ve been on the depo injection for about 2 years now and an still on it (haven t missed one,due my next one next month) and i am sexually active, but for just over a week now i ve had very tender/ sore nipples constantly, and a constant sick feeling i have been sick once but the sicky feeling never goes away, i m moody more then normal an tend to snap at my partner but don t mean to and i m tired all the time like i haven t slept even if i have. My family have all had a sickness an diarrhea bug recently i didn t catch it but i wasen t sure if i just had the sickness side of it but with the sore nipples being moody and being tired i worry that i could be pregnant is that possible? this just feels unlike any bug or sickness ive had before i dont no whats wrong.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
I dont think pregnancy is possible.

But long term use of depo injection may hamper normal body hormone. Which can cause chane in mood or becoming moody.
Sore and painful nippple is another cause of harmonal imbalance.

Consult u r doctor as early as possible.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor